Hello, I am in month #3 of taking Zo. At first it was a miracle how it took my base pain down to next to nothing, but as I was bumped up from 15 to 20 mg I've noticed some bad side effects. Have any of you noticed horrible fear. Like paralyzing fear. I began to get really anxious about going out. I literally would freeze with fear. This goes well beyond a little anxiety. I also noticed an increase of heartburn, headaches, sometimes even hard to get a full breathe. The worst though is the joint pain. I have been feeling like I have arthritis is my fingers, elbows, knees, its Horible. It calms down, but its pretty bad a fee hours after my dose. I've been on all the hydrocodones for 10 years now and it seems that my body reacted when the Tylenol was cut down from the Lortab (@ 500mg Tylenol) to form Norco (@ 325 mg Tylenol) and now no Tylenol in the Zo. Could it be that the Tylenol balanced the narcotic? Has anyone else experienced these issues? If so, what did you do? Sorry, but the doctors are only book smart, as they've likely never been on any of this stuff, so they only spout off what the manufacturer reports. So I need to ask other pain peeps for your help, cause you live it. Thanks in advance for the help
All tylenol did was possibly make the hydrocodone work better, maybe. These are all side effects of hydrocodone, why you haven't had them before I can't explain. Our bodies do respond a little differently to meds that are extended release, and they do work better so mayby the side effects are stronger because of that also.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2013 • 1 answer
Posted 27 Jun 2014 • 2 answers
Posted 26 Sep 2015 • 5 answers
Posted 16 Feb 2016 • 0 answers
Posted 22 Oct 2016 • 0 answers